# SDR DALA2025090806609

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK -Y765 LOCATED AT FR 20 AT FWD GALLEY AREA.  REPLACED SEAT TRACK -Y765 LOCATED FR 12 TO FR 24 FWD GALLEY AREA AS PER A319 SRM 53-11-15-283-011, A319 SRM 51-42-11 AND A319 SRM 51-44 -11. (1185106).
